# SDR QXEA2009120101013

- Difficulty date: November 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 21,254 hours, 21,772 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Shroud
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK -  LT HORIZ T/E SHROUD HAS SEVERAL GOUGES LOCATED AT YH130.400.  BLENDED DAMAGE, UT THICKNESS CHECK IAW NDTM PART 1, 51-00-04.  MAPPED FOR ENGINEERING.  CUTOUT THE DAMAGE IAW RD 8/4-55-490, HFEC INSPECTED CUT OUT EDGES IAW RD 8/4-55-490 GEN. NOTE 2 AND NDTM PART 6, 51-00-01. NO CRACKS NOTED.  INSTALLED REPAIR PREPPED AND PAINTED REPAIR AREA IAW RD 8/4-55-490, SRM 51-25-05 PG 206 PAR 5F-(1)-(4).
